# SDR A6WA200840059

- Difficulty date: January 31, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 11,573 hours, 10,756 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2128
- Condition: Faulty
- Location: T/E Flap
- Part time: 8,326 hours, 7,916 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAS MESSAGE, BOTH FLAPS INDICATE 42 DEGREES.  PERFORMED FLAPS RESET PROCEDURE IAW AWAC SUPPLEMENT 98-018B STEPS 1.3 AND 1.4 FLAPS RESET OK.  (FERRIED TO ORF DUE TO HISTORY) LT BPSU WON`T STAY IN RIG.  REMOVED AND REPLACED LT PBSU IAW AMM 27-51-10-. OPS CHECK GOOD.  (K)
